# SDR RAIA00209251

- Difficulty date: September 11, 2002
- Submitted: September 15, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 15,275 hours, 14,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

REPORTED SMOKE ODOR IN CABIN DURING TAXI.  MAINTENANCE GROUND RAN AIRCRAFT AT NUMEROUS POWER SETTINGS WITH AC PACKS ON AND OFF WITH NO DEFECTS NOTED.
